advertisement
Question
Posted by: pk | 2010-09-02

Itchy feeling

Hi, doc. I left a message here 2 days ago about a restless type feeling in my brain dont know how to describe it, feels like restless legs but more widespread,im on cipralex and been using seroquel xr 50 for 3 months and before that the 25mg and now im back on 25 mg,but a week ago i started getting this agitated feeling and restlessnes,the psych said i must up my cipralex, today i thought maybe potassium depletion then i read in the seroquels paper that seroqeul has 2 syndroms it can casue tardive dyskenesia and neurolyptic malignent syndrome, Im gona take some magnesium and rehydrat to see if there is some electrolyte losses maybe, im talking to my Psych tommorow and leaving the seroquel for now, Im also a young pharmacist so im just taking precaution. you have any take on this ? thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

A suspect young pharmacists might suffer from the same awful situation young medical students frequently suffer from, which was called Medical Students Disease - in which they develop symptoms of most of the fatal diseases they are learning about.
Seriously, you clearly need to discuss this in detail with your psychiatrist, whose task it is to set your mind at rest, explain everything, and take your concerns seriously. He should be able to explain just why he has chosen these specific drugs rather than alternatives, and just what you can expect in the coming weeks.
The sort of "restless brain" syndrome you seem to be describing does match what I have heard some people describe when in the early stages of taking some of these meds.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: jaques | 2010-09-03

thank you

Reply to jaques
Posted by: cybershrink | 2010-09-03

A suspect young pharmacists might suffer from the same awful situation young medical students frequently suffer from, which was called Medical Students Disease - in which they develop symptoms of most of the fatal diseases they are learning about.
Seriously, you clearly need to discuss this in detail with your psychiatrist, whose task it is to set your mind at rest, explain everything, and take your concerns seriously. He should be able to explain just why he has chosen these specific drugs rather than alternatives, and just what you can expect in the coming weeks.
The sort of "restless brain" syndrome you seem to be describing does match what I have heard some people describe when in the early stages of taking some of these meds.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement